MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 18 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number 1013468-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified popliteal artery.A 5.0x 100 mm armada 18 balloon catheter was advanced to the lesion; however, when attempting to inflate the balloon there was a leak at the strain relief tubing.Another armada 18 was successfully used to complete the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: abbott vascular (av) analyzed the returned device and confirmed the reported leak in the distal end of the hub.A review of the complaint handling database found no other incident from this lot.Av reviewed the lot history record and there were no manufacturing nonconformities that would have contributed to this complaint.Av conducted root cause and determined the most probable root cause is variability in the gluing process during manufacturing.The issue will be addressed per internal operating procedures.Av will continue to trend the performance of these devices.

Brand Name
ARMADA 18 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6533953
Report Number2024168-2017-03796
Device Sequence Number133707
Product Code LIT
UDI-Device Identifier08717648208201
UDI-Public(01)08717648208201(17)200531(10)6121941
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number1013468-100
Device Lot Number6121941
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/20/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR